Questions about the mini pill — The Bump
Babies: 0 - 3 Months

Questions about the mini pill

MommaleenaMommaleena
Third Anniversary 25 Love Its 10 Comments Photogenic
member
edited September 2014 in Babies: 0 - 3 Months
Hello! Not sure where to post this so I just thought I'd post it in here as I've got a 2 month old and am currently on the mini pill (Micronor). 

So, first of all, are any of you on the mp? 
Is it true that you HAVE to take it at the exact same time every day?
Has anybody gotten pregnant on the mp?
Has anybody experienced any side effects from this pill?

TIA!



Baby Birthday Ticker Ticker

Re: Questions about the mini pill

  • I was prescribed the mini pill to start taking immediately out of the hospital (DS was born Sept 5--I waited a week and a couple days to start). I wasn't told much about it, just that it did not have estrogen and that it was safe to take when BFing. I ended up asking about it on my Birth Month board, and learned a lot about it as well as doing some research online/talking to my Dr. 

    Is it true that you HAVE to take it at the exact same time every day?
    Yes, this is apparently really important with this pill--one thing I found very difficult with a newborn.  I have an alarm set on my phone, but I would often be in the middle of something, then forget.  I heard it is more important with this pill than with other pills--I think because it doesn't have both types of hormones in it, but I'm not 100% positive that's why. 

    Has anybody gotten pregnant on the mp?
    I can't answer that personally, I can't even have sex again yet....but I am going to go with yes due to the answer to the first question :P. 

    Has anybody experienced any side effects from this pill?
    I experienced several.  I was hesitant to start any pill form of BC, due to not loving them in the past (my biggest issue was bloating/weight gain), but I thought this one may be different. Within several days on it, I noticed acne popping up, I felt really bloated, i was very irritable/emotional, got my period a week in, and I felt my supply went down drastically (the worst side effect this time around).  I got some experiences of other's on TB, as well as called my doctor.  What I learned from people on here is that most doctor's will not prescribe this pill until around 6 weeks PP because they want a supply to be established. Not everyone felt the side effects that I felt, and some people really like this pill. When I called the doctor, I asked about the supply--he said it is unlikely, but advised me to discontinue to see if it contributed.  I stopped taking it yesterday.

    Good luck with the mini pill if you decide to continue taking it. I hope your experience is more positive than mine :) 
    Baby Birthday Ticker Ticker

    image


    Mommaleena
  • I took this pill for about a week and had horrible side affects! I had terrible emotional problems, couldn't focus and had the worst anxiety of my life. My doctor advised me to stop taking it and within 24 hours I was back to normal. I'm not sure about the supply issue as I stopped breastfeeding around the the same week I started taking it 6-7 weeks pp.
    Mommaleena
  • Loading the player...
  • Ok, thank you so much for your replies. I think the IUD would be a much better option for me then. I mean, could you imagine getting preg again when your babe is only 2 months old! And I'm turning 39 next month... :/ I'm already starting to feel extremely bloated and my appetite has increased dramatically too--no idea if this has anything to do with this pill but either way, better safe than sorry!! Thanks again. :)

    Baby Birthday Ticker Ticker
    shackbarth1982
Sign In or Register to comment.
Choose Another Board
Search Boards